# SDR ASAA2019062329921

- Difficulty date: June 23, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5311219120300
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GIRT FITTING CORRODED AT 2EA HOLES. GROUNDED - YES. REPAIRED AREA AT HOLE LOCATIONS IAW SRM 53-11-14. THIS REPAIR IS CATEGORY B TO BE REINSPECTED AT 60,000 FC DOT REMOVED PER ENGENEERING : SRI 5311.000059 HAS BEEN GENERATED FOR STAGE 3 APPROVAL ORIG. 214 REMAINING 196 REMOVED .018.
